Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why am i getting acute pain behind my right ear ?

Hello, I have a stabbing painn behind my right ear , it feels as its inside my head , the skin is not sore but pain is unbearable. It comes every 10 seconds and lasts for about 1 second. Paracetamol is not working, 2 ibuprofens help a little for 2 hours. It started 3 days ago. Had it before, about 2 months ago and lasted few days. What is it?? Help!!
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

Pain behind the ear could be due to an arterial spasm , an inflammed artery, sometimes vertigo,sinusitis,any underlying infection can cause the same,sometimes thrombosis. Taking painkillers alone may not help, you need to visit an ENT specialist and get the cause treated , you may need an antibiotic or antiinflammatory drugs or others depending on what the cause is.

Wish you a speedy recovery
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor